# SDR DALA2021031101383

- Difficulty date: February 27, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CABIN FLOOR STRUCTURE AT STA 1350 TO 1562 RBL 83. T-CHORD REPAIRED. (LP 1741566)
